Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The numerical solution of equality constrained quadratic programming problems


Authors: Nira Dyn and Warren E. Ferguson
Journal: Math. Comp. 41 (1983), 165-170
MSC: Primary 90C20
MathSciNet review: 701631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proves that a large class of iterative schemes can be used to solve a certain constrained minimization problem. The constrained minimization problem considered involves the minimization of a quadratic functional subject to linear equality constraints. Among this class of convergent iterative schemes are generalizations of the relaxed Jacobi, Gauss-Seidel, and symmetric Gauss-Seidel schemes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 90C20

Retrieve articles in all journals with MSC: 90C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0701631-X
PII: S 0025-5718(1983)0701631-X
Keywords: Constrained minimization, quadratic programming, iterative schemes, indefinite systems of equations
Article copyright: © Copyright 1983 American Mathematical Society